MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE INSERT, DEBAKEY GRASPER; GRASPER INSERT ATRAUMATIC

KARL STORZ SE & CO. KG CLICKLINE INSERT, DEBAKEY GRASPER; GRASPER INSERT ATRAUMATIC
Model Number 33310DY
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has not been returned; therefore, product has not been evaluated.
 
Event or Problem Description
Per salesrep who was notified by the facility, that during a procedure the doctor was removing a sponge using a grasper.The doctor questioned the rep regarding the jaw of the grasper if a pin was part of the design.No further information has been provided by the facility if a pin from the jaw was missing.

Brand Name
CLICKLINE INSERT, DEBAKEY GRASPER
Common Device Name
GRASPER INSERT ATRAUMATIC
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm,
GM  
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188100
MDR Report Key15250716
Report Number9610617-2022-00245
Device Sequence Number12415308
Product Code GCJ
UDI-Device Identifier04048551134207
UDI-Public4048551134207
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310DY
Device Catalogue Number33310DY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown